# SDR DL75K050831

- Difficulty date: December 27, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 55,150 hours, 25,911 cycles
- Engine: Pwa PW2037
- Engine time: 51,827 hours, 24,449 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716517
- Condition: Surges
- Location: Nr 1
- Part time: 51,827 hours, 24,449 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AFTER POWER PUSHED UP TO TAKEOFF NR 1 ENG STARTED SURGING FROM 1.08 TO 1.15 EPR.  ALL OTHER INDICATIONS ALSO SURGING.  SURGED 4 TIMES PULLED POWER BACK AND ABORTED TAKEOFF AT 40KTS.  SHUT ENG DOWN.  THOROUGHLY INSPECTED AND TESTED ENGINE, UNABLE TO DUPLICATE.
